# SDR K6JY2019040800001

- Difficulty date: March 25, 2019
- Submitted: April 8, 2019
- Operation: General aviation
- Aircraft: N158CL
- Make and model: Dhav DHC7102
- Aircraft serial: 58
- Aircraft time: 44,705 hours, 38,375 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 72710311055
- Condition: Cracked
- Location: Rudder Pedal
- Part time: 44,705 hours, 38,375 cycles
- Component: Rudder Control, Dhav
- Component part number: 72710086001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CONTROL BRACKET ASSEMBLY P/N: 72710086-001 CRACKED AT PILOT'S RUDDER PEDAL'S ADJUSTMENT MECHANISM ASSEMBLY P/N 72710311-055. THE BRACKET APPEARS TO HAVE MATERIAL FATIGUE AT THE INBD ANGLE RUN-OUT OF THIS MACHINED PART. CRACK IS LOCATED IN THE RADII OF THE LAND AREA AND THE START OF THE 90 DEGREE VERTICAL FLANGE. CAUSE IS DETERMINED TO BE FROM THE FWD AND AFT MOVEMENT OF THE PILOT'S RUDDER PEDAL'S ADJUSTMENT MECHANISM ASSEMBLY. THE PILOT'S RUDDER PEDAL'S ADJUSTMENT MECHANISM IS SUPPORTED BY TWO SIMILAR BRACKETS; UPPER BRACKET P/N: 72710085-001 AND LOWER BRACKET P/N: 72710087-005 WHICH, IS MUCH MORE ROBUST AND SUPPORTED BY BRACKET P/N: 72710088-101. ALL THREE ARE ATTACHED TO FS X147.0 HOWEVER, UPPER BRACKET P/N: 72710086-001 IS ATTACHED BY TWO BOLTS AT X147.0 AND A SINGLE BOLT AT THE RUDDER PEDAL'S ADJUSTMENT MECHANISM, CREATING A WORKING MOMENT WITH FWD AND AFT ADJUSTMENTS. FURTHER INVESTIGATION OF OTHER A/C, THIS BRACKET ASSEMBLY P/N 72710086-001 AS CRACKED AT THE SAME LOCATION. ALL 3 AIRCRAFT WERE REMOVED FROM SERVICE AT OUR CUSTOMER LOCATION UNTIL COMPLETION OF INSPECTION OF ALL COMPONENTS AND NEW 72710086-001 BRACKETS WERE INSTALLED.
